# SDR ANCF200400054

- Difficulty date: September 27, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N517NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 51,216 hours, 15,737 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 2967
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 22,423 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(WXR FAIL DISPLAYED ON HSI.  WXR TEST INOP) IAW AMM 34-43-05/401  AND 34-3-00/401 WXR ANTENNA AND TRANSCEIVER WERE REPLACED. ANTENNA P/N 622-5135-202 S/N ON 1959 OFF 2967 TRANSCEIVER P/N 622-5132-101S/N ON 4604 OFF:6335
